# SDR HEED073546

- Difficulty date: June 14, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,986 hours
- Engine: Allsn 250B*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34187A
- Condition: Cracked
- Location: Engine
- Part time: 1,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CERAMIC AND ERROIDED TIP. REPLACED UNIT.
